MAUDE Adverse Event Report: BECTON DICKINSON PROTECTOR P50 MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PROTECTOR P50 MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515106
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Description: it is reported; foreign matter.Event details: it was reported that foreign body found in the abraxane infusion bag.After preparing abraxane, the drug was taken from the vial and infused into the infusion bag through the l connector.Before dispensing, the infusion bag was checked, and a foreign object was found floating in the infusion bag.This is after connecting the protector and injector.The protector and injector were discarded.Abraxane is in the infusion bag.
 
Additional Manufacturer Narrative
H11 -a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Follow up mdr for device evaluation/correction: based on investigation results, this complaint is no longer reportable.The involved device did not contribute to the reported failure coring.It was reported that particles were observed inside an iv bag.For investigation, one iv bag, one l-connector, and a spike set not manufactured by bd were provided to our quality team.Upon inspection, a gray particle was observed inside the infusion bag, verifying the reported concern.Based on visual characteristics it was determined that the particle was consistent with material from the rubber stopper of the infusion bag.No damage or related defects were identified within our device that could have contributed to this observation.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.As a lot number for the l-connector was unavailable for this incident, a device history record review could not be completed.Coring of the rubber stopper may occur depending on stopper quality, design, or if a poor connection is made.Based on the available information, we cannot definitively identify which spike was responsible for the particle observed, therefore a root cause cannot be identified at this time.
 
Event or Problem Description
No additional information.

Brand Name
PROTECTOR P50 MULTIPACK
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22587343
Report Number3003152976-2025-00385
Device Sequence Number21205477
Product Code ONB
UDI-Device Identifier00382905151064
UDI-Public(01)00382905151064(17)291031(10)2411104
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515106
Device Lot Number2411104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer01/17/2026
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown